# SDR USAASA03102

- Difficulty date: August 30, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - THE LEFT MAIN ENTRANCE DOOR SLIDE EMERGENCY LIGHTS FAILED DURING TEST.  MAINTENANCE REPLACED THE LEFT FORWARD DOOR SLIDE.  EMERGENCY LIGHTS PASSED TEST.  OK FOR SERVICE.  THE REPAIR SHOP FOUND NO FAULTS WITH THE SLIDE LIGHTS.  SLIDE RETURNED TO SERVICE.  (M)
